Showing all 8 results

Alugastrin 3 FORTE, tablets, 30

8.58
The medical device Alugastrin 3 FORTE is an agent that has a protective effect on the stomach and esophagus, reduces acidity and inhibits reflux. Mucosave (Prickly Pear Leaves and European Olive Leaves Extract), Sodium Alginate, Calcium Carbonate, Hydroxypropyl Methyl Cellulose, Microcrystalline Cellulose, Magnesium Stearate, Silica.

Alugastrin, 1.02 g / 15 ml, oral suspension, 250 ml

8.72
Alugastrin is a medicine in the form of an oral suspension that relieves pain associated with overacid gastric juice. Alugastrin works by neutralizing the excess acid in your stomach. Mint flavor. The active substance is sodium dihydroxyaluminii natrii carbonas.

Laboratories Polfa Łódź Ibuprofen Max, 400 mg, coated tablets, 10

5.00
Ibuprofen Max - a medicinal product belonging to the group of non-steroidal anti-inflammatory drugs (NSAIDs). The active substance is ibuprofen (Ibuprofenum) 1 film-coated tablet contains 400 mg of ibuprofen.

Laboratories Polfa Łódź Ibuprofen Max, 400 mg, coated tablets, 10

5.00
Ibuprofen Max - a medicinal product belonging to the group of non-steroidal anti-inflammatory drugs (NSAIDs). The active substance is ibuprofen (Ibuprofenum)

Laboratories Polfa Łódź Ibuprofen Max, 400 mg, coated tablets, 10

5.00
Ibuprofen Max - a medicinal product belonging to the group of non-steroidal anti-inflammatory drugs (NSAIDs). The active substance is ibuprofen (Ibuprofenum)

Laboratories Polfa Łódź Ibuprofen Max, 400 mg, coated tablets, 50

5.94
Ibuprofen Max - a medicinal product belonging to the group of non-steroidal anti-inflammatory drugs (NSAIDs). The active substance is ibuprofen (Ibuprofenum)

Laboratories PolfaŁódź Cold and Flu, lemon flavor, effervescent powder in sachets, 8

5.00
Laboratories PolfaŁódź Cold and Flu is an analgesic, antipyretic and anti-inflammatory drug. The medicinal product is in the form of an effervescent powder in sachets for dissolution. The drug contains 3 active substances. Acetylsalicylic acid relieves the symptoms of colds and flu, while vitamin C and calcium support the proper function of blood vessel walls. The drug can also be used for muscle and joint pain, neuralgia or toothache. The active substances are: acetylsalicylic acid, ascorbic acid (vitamin C), calcium (in the form of calcium lactogluconate).

Urgo Herpes, 3 ml

10.35
URGO Herpes medical device is a therapeutic liquid plaster that works against cold sores at every stage of its development. The product is intended for adults and children over 6 years of age.